3 Nights Arjuna Rituals

In-touch to your Shiva and Shakti.

Find balance within masculine and feminine part of you

“Shiva” is also known as the masculine energy that brings tranquility and grounding state of mind. And “shakti” is the feminine energy that brings constant dynamic movements and create the colors of life experiences. When the mind is experiencing balance of the shiva and shakti energy, the body finally experience satisfaction and divine bliss.

The first day you are to relax and settle down with the natural healing energy that is provided by the land. Starting on the second day with morning yoga and meditation, continue trekking to jungle and hidden space of sacred Cemara waterfalls and at the end of the day for you to indulge your senses with natural body care based on coconut products. The third day for you to meet up with Lovina Dolphins at sunrise, continue with Siatshu healing massage after breakfast and village walk or biking after lunch.

Within these arranged activities, you are to learn to balance your active desire and also learn to slow down and relaxed as you are to enjoy the present moment.

Overview of Your 3 Nights Experience:

  • 1x Welcome Massage
  • 1x Welcome Drink
  • 1x 60 Minutes Divine Reflexology*
Note: Time/ schedule activities is arranged following upon arrival
  • Yoga Asana Practice & Meditation* (90 minutes)
    08.00-09.30
     
  • Vegan/ Vegetarian Cuisine Breakfast
    09.30-10.30
     
  • Trekking to Cemara Waterfalls Sacred Area* (120 minutes)
    11.00-13.00
     
  • Vegan/ Vegetarian Cuisine Lunch
    13.00-14.00
     
  • Rest/ Free Time
    14.00-15.00
     
  • Refreshing sun-care Kumari Body-ritual* (75 minutes & rest)
    15.00-16.30
     
  • Vegan/ Vegetarian Cuisine Dinner
    18.00-19.00
     
  • Rest
    19.00
     
  • Sunrise Dolphin Love
    06.30-09.00
     
  • Vegan/ Vegetarian Cuisine Breakfast
    09.30-10.30
     
  • Traditional Japanese Shiatsu Massage*
    (90 minutes) continue rest
    11.00-12.00
     
  • Vegan/ Vegetarian Cuisine Lunch
    13.00-14.00
     
  • Rest/ Free Time
    14.00-15.00
     
  • Maha Hills Rice Field and Village Walk/ Biking* (90 minutes)
    15.30-16.30
     
  • Vegan/ Vegetarian Cuisine Dinner
    18.00-19.00
     
  • Rest
    19.00
     
  • Yoga Asana Practice & Meditation* (90 minutes)
    08.00-09.30
  • Vegan/ Vegetarian Cuisine Breakfast
    09.30-10.30
  • Check Out (or extend)
    12.00
Post Views: 16